Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of the generalized Veronese surfaces


Author: Takehiro Itoh
Journal: Proc. Amer. Math. Soc. 104 (1988), 571-576
MSC: Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0002-9939-1988-0962830-1
MathSciNet review: 962830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that compact $ m$-regular minimal surfaces in a sphere are generalized Veronese surfaces if the Gaussian curvature satisfies an inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53C42

Retrieve articles in all journals with MSC: 53A10, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962830-1
Keywords: $ m$-regular immersion, generalized Veronese surfaces
Article copyright: © Copyright 1988 American Mathematical Society